# SDR C2XA03IA091

- Difficulty date: August 13, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING PREFLIGHT THE CREW NOTED THAT THE ROW 9 OVERHEAD EMERGENCY LIGHTS FAILED TO ILLUMINATE ABOVE SEATS 9A, AND, 9B.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS IN THE EXIT LIGHT, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
